Duke Mathematical Journal

Continua that contain only degenerate continuous images of plane continua

J. W. Rogers, Jr.

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 37, Number 3 (1970), 479-483.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077379128

Digital Object Identifier
doi:10.1215/S0012-7094-70-03760-9

Mathematical Reviews number (MathSciNet)
MR0264623

Zentralblatt MATH identifier
0204.55803

Subjects
Primary: 54.55

Citation

Rogers, Jr., J. W. Continua that contain only degenerate continuous images of plane continua. Duke Math. J. 37 (1970), no. 3, 479--483. doi:10.1215/S0012-7094-70-03760-9. https://projecteuclid.org/euclid.dmj/1077379128


Export citation